Thank you for posting a query.
The irregular period and spotting you described are mainly due to the Mirena
coil. Mirena coil is an intrauterine device
which secrets progesterone
, a hormonal
agent. It has some side effects. In our clinical experience, most common side effect is this type of spotting, irregular bleeding and irregular period.
So, in this present situation, with all the normal reports, you do not need to be worried about cancer. But you have to be cautious.
For this side effects of Mirena, you may consult with your gynecologist for its removal and to change over the barrier contraceptive
. In my opinion, that should be better, keeping your age in mind.
You have to do cervical Pap smear
regularly. DO it every year. It will let you know, if there is any abnormal changes.
So, consult with your gynecologist for suitability of the Mirena coil.
Hope this information suffices. Let me know, if you have any more question.